MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 4 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 4 4MM; KNEE FEMORAL ACCESSORY
Model Number 1549-04-001
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this patient had a left total stryker knee that was being revised to an attune.The tibia and femur were prepped properly with stems and sleeves.All trial constructs sat perfectly.The real components were assembled properly.The real tibial tray sat 3mm proud.The real femur sat 2mm proud.This created an imbalance in flexion versus extension.There was a surgical delay of five minutes.Doe: (b)(6) 2022.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device 154904001, and lot j4765m, no non-conformances / manufacturing irregularities were identified.

Brand Name
ATTUNE POS FEM AUG SZ 4 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13684190
Report Number1818910-2022-04130
Device Sequence Number4623245
Product Code JWH
UDI-Device Identifier10603295383031
UDI-Public10603295383031
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1549-04-001
Device Catalogue Number154904001
Device Lot NumberJ4765M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date03/07/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown